# SDR 98ZZZX2728

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, Y
- Precautionary procedure: A, E

## Discrepancy

ORD - NR 1 ENGINE WAS SHUT DOWN IN CLIMB DUE TO EXCESSIVE VIBRATION FELT IN THE POWER LEVER AND VIBRATION INDICATOR AT 3.0.  DIVERTED AIRCRAFT TO ATW.  REMOVED AND REPLACED NR 1 ENGINE.
